I began having a strange stutter like tic in my speech, and jerking in my arms and hands, I took a busipar looking for relief, and within 20 minutes I was found by coworkers unconscious on the floor. I was out of it and confused for 5 hours post seizure. I still have these jaw and arm and hand jerking motions, time to time. Otherwise no more seizures so far. I stopped taking busipar after that day.
Some of the symptoms you are describing are classed as very rare and it seems you have been unlucky. https://www.drugs.com/sfx/buspirone-side-effects.html
I would be seeing my doctor for a replacement/new therapy to treat your anxiety.
- Buspirone Information for Consumers
- Buspirone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Buspirone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jan 2011 • 1 answer
Posted 20 Jun 2012 • 2 answers
I was taking Lamictal for over 20 years. Then I was switched to generic. Now I still have seizures,?
Posted 18 Jan 2014 • 1 answer
Posted 21 Jun 2015 • 2 answers
Posted 26 Jan 2017 • 1 answer